Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have itchy scalp and ears. Cure?

My scalp and ear itches very badly and rhe itching is unbearable in such a way that I cannot sleep or work. The itching is somewhat controllable by taking the tablet winolap 5mg. What is the best suggestion for that as a permenant cure? I have tried all shampoos including the anti itching ones. I have seen many doctors. I really dont know what to do. Please suggest.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query.
It seems that you have seborrhoeic dermatitis. This is due to oily skin. So, there is no permanent remedy. How ever, you can try the following:
1. No oil application to scalp.
2. Use tar based shampoos weekly twice followed by conditioners.
3. Take oral fluconazole 150 mg per week for eight weeks.
4. Take antihistamines at be time.
5. Reduce stress.
Thanks good day
Answered: Sat, 16 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor